NavBar
  The Parkview Publishing Bulletin Board
  Irritable Bowel Syndrome (IBS) Discussion
  Elavil..Friend or fowe

Post New Topic  Post A Reply
profile | register | preferences | faq | search

UBBFriend: Email This Page to Someone! next newest topic | next oldest topic
Author Topic:   Elavil..Friend or fowe
Bondo Billy
unregistered
posted 04-28-1999 10:37 PM           Edit/Delete Message   Reply w/Quote
I have been on elavil for about a month and my stomache is somewhat in better shape but the rest of my body feels like it may be falling apart. I ache all over and I feel like a truck has run over me. I have no energy and the pains or aches I have seem to get worse each day. I also suffer from anxiety problems , and those symptoms are through the roof. I some times think I could be having worse problems like a heart attack or somthing. My question is which way do I go sufer with stomache problems without elavil or other problems with it?

JillAnn
Veteran

Posts: 304
Registered: Dec 98

posted 04-29-1999 11:37 AM     Click Here to See the Profile for JillAnn   Click Here to Email JillAnn     Edit/Delete Message   Reply w/Quote
When are you taking the Elavil???

I had to take it at night, or evening rather, or I felt like I'd been run over. It has a sedative effect, so you may want to try taking it earlier in the evening. I really don't think that it should make you feel the way you describe. It takes amost 6 weeks to become effective.

If you are still having problems, ask your doctor! Everybody is different and I know that when I tried paxil, it made me terribly ill, your Dr. might want you to switch.

Jill

Shelley
Veteran

Posts: 68
Registered: Dec 98

posted 04-29-1999 09:19 PM     Click Here to See the Profile for Shelley   Click Here to Email Shelley     Edit/Delete Message   Reply w/Quote
I was on Elavil for almost a month. I felt like a zombie and it made my heart beat rapid, and I broke out in sweats. I told my doctor and he switched me to Zoloft. The Elavil didn't do anything but make me feel worse. I'm very happy with the results of the Zoloft, I've been on it since Jan. '99 and I'm feeling much,much better.
I'd talk to your doctor,it may take a couple of trys to find the medication that works for you.
Good Luck,
Shelley

All times are ET (US)

next newest topic | next oldest topic

Administrative Options: Close Topic | Archive/Move | Delete Topic
Post New Topic  Post A Reply
Hop to:

Contact Us | Parkview Publishing Home Page

Parkview Publishing

Powered by Infopop www.infopop.com © 2000
Ultimate Bulletin Board 5.45c

IBS & the Mind-Body/Brain-Gut Connection, by William B. Salt II, MD